IIT Gandhinagar: 10 Years of ExcellenceNews


Atul Abhay Dixit

Image

Atul Abhay Dixit

Associate Professor, Mathematics

  • BE: University of Mumbai, 2004
  • MS: Texas Tech University, 2006
  • PhD: University of Illinois at Urbana-Champaign, 2012

Email: adixit -AT- iitgn.ac.in

Website : http://people.iitgn.ac.in/~adixit/

Office: 5/340
VOIP: 2489


  • Selected Publications

    1. Koshliakov zeta functions I: Modular relations (with Rajat Gupta), Advances in Mathematics, 393 (2021), Paper No. 108093, (41 pages).

    2. Generalizations of the Andrews-Yee identities associated with the mock theta functions omega(q) and nu(q) (with Bruce C. Berndt and Rajat Gupta), Journal of Algebraic Combinatorics (2021).

    3. Superimposing theta structure on a generalized modular relation (with Rahul Kumar), Research in the Mathematical Sciences 8, 41 (2021) (83 pages)

    4. Analogue of a Fock-type integral arising from electromagnetism and its applications in number theory (with Arindam Roy), Research in the Mathematical Sciences 7, Article number: 25 (2020) (33 pages).

    5. Generalized Lambert series, Raabe’s cosine transform and a generalization of Ramanujan’s formula for ζ(2m+1) (with Rajat Gupta, Rahul Kumar and Bibekananda Maji), Nagoya Mathematical Journal, 239 (2020), 232-293.

    6. Untrodden pathways in the theory of the restricted partition function p(n,N) (with Pramod Eyyunni, Bibekananda Maji and Garima Sood), Journal of Combinatorial Theory Series A 180 (2021), 105423. (49 pages).

  • Work Experience

    • Associate Professor, Indian Institute of Technology, Gandhinagar (Jun 2021 to present)
    • Assistant Professor, Indian Institute of Technology, Gandhinagar (Aug 2015 - Jun 2021)
    • Post Doctoral Fellow, Tulane University, New Orleans, LA,USA (Aug 2012 to July 2015)

  • Awards

    • Swarnajayanti Fellowship (2022-2027)
    • Gábor Szegö prize from the 'Society for Industrial and Applied Mathematics, USA, 2021
    • Member of the Indian National Young Academy of Sciences (INYAS) (2021-2025)
    • 28th Hansraj Gupta Memorial Award Lecture, 83rd Annual Conference of the Indian Mathematical Society, Dec 13, 2017
    • Member on the editorial boards of 'Journal of the Ramanujan Mathematical Society' and 'The Mathematics Student'
    • DST Early Career Research Award (2016-2019)
    • Bateman prize in Number Theory, University of Illinois at Urbana-Champaign (2011)
    • Bateman fellowship in Number Theory, University of Illinois at Urbana-Champaign (2011)
    • Trjitzinsky fellowship, University of Illinois at Urbana-Champaign (2009-2010)